# SDR HYIA20150227002

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 26,837 hours, 34,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CABIN DOOR OPEN ON TAKEOFF.  INSP THE MAIN CABIN DOOR TOP & BOTTOM WITH NO DISCREPANCY NOTED. REPLACED WORN SPRING ON THE OUTSIDE HANDLE AS PRECAUTION.  OPERATIONAL CHECKED OK.
